Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Generalized Hardy inequalities in rearrangement invariant spaces
1980 (English)In: Journal des Mathématiques Pures et Appliquées, ISSN 0021-7824, E-ISSN 1776-3371, Vol. 59, no 4, p. 405-415Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1980. Vol. 59, no 4, p. 405-415
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-11643Local ID: aa8eb390-03e0-11de-802a-000ea68e967bOAI: oai:DiVA.org:ltu-11643DiVA, id: diva2:984593
Note
Upprättat; 1980; 20090226 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(2699 kB)29 downloads
File information
File name FULLTEXT01.pdfFile size 2699 kBChecksum SHA-512
42d714652c42083f41bc1b6c075913381c9abd9b620c3bcc378c966ac39ff9ab5666a0eabaeb7ece82481d6801c10511f7409716bca3dcd02e00cca7ed5c42ee
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
In the same journal
Journal des Mathématiques Pures et Appliquées
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 29 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf